# SDR PCAA0107068

- Difficulty date: July 10, 2001
- Submitted: July 13, 2001
- Operation: Air carrier
- Aircraft: N819EX
- Make and model: Dhav DHC8102
- Aircraft serial: 016
- Aircraft time: 31,441 hours, 33,973 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE VISIT RIGHT SIDE OF EMERGENCY LIGHTS IN CABIN FOUND TO BE INOPERATIVE.  BROKEN WIRE REPAIRED IN EMERGENCY LIGHT WIRE HARNESS.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
